# SDR FDKA200610277

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 12,267 hours, 11,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 5962 BHM-MCO (1626 PHX LCL).  EMERGENCY LIGHT ON OVERWING ROW 12 IS INOPERATIVE.  MX RE-SECURED THE PLUG AND OPS CHECKED.
